Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum to: ``Bipowers in number fields''


Author: D. K. Harrison
Journal: Proc. Amer. Math. Soc. 97 (1986), 378
MSC: Primary 11D41; Secondary 11C99
DOI: https://doi.org/10.1090/S0002-9939-1986-0835904-1
Original Article: Proc. Amer. Math. Soc. 95 (1985), 174-178.
MathSciNet review: 835904
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11D41, 11C99

Retrieve articles in all journals with MSC: 11D41, 11C99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0835904-1
Article copyright: © Copyright 1986 American Mathematical Society